I've never done ecstasy but I know a few people that have... and yeah from what i'm told the next day you feel all depressed and ****... I don't know how long it lasts but I've never heard of it lasting so many days... I think you might have felt ****** for a few days, and somehow you're causing yourself to feel those symptoms simply by freaking out and thinking that you're not going to feel normal... Trust me you'll feel fine soon, I would stop putting so much emphasize and thought on it...
As far as getting poked, i doubt you did... and if you think you did, you can get an HIV screening free probably at a local clinic, drug rehab center, planned parenting, etc... While I'm sure HIV needling has happened, a lot of is rumor and urban legend.
thank you i hope it all this feelings go away its killing me im beginning to think its guilt rather than depression
hell yeah... what's your previous drug use/experience like? It sounds like to me that you're just freaking out... that's not to say that you're not experiencing real symptoms.... but it sounds like you're manifesting them yourself... Seriously, everytime you start stressin out about what you took, change your thoughts to something positive.
There are things you could take to help with depression and anxiety... I would start taking some Omega-3 pills, or just eat more fish like salmon.. it REALLY helps with mental mood. You're brain is made up of 10% or so of Omega-3 fatty acids and you're body can't produce it, so it has to come from diet. Also, for anxiety... you cold get a script for some benzo like valium or xanax... but i don't think you should go down that route unless you HAVE too... Instead, I would go to the health food store and find some valerian root or kava kava as they have natural stress/anxiety reducing properties...
I HIGHLY doubt you did any damage to your body long term... and I'm sure it's just that it was your first time doing it and yes you're feeling the effects from OVERDOING it... 3 pills is a lot to take especially on your first time... I guess that depends on the dosage though... Also you're freaking about because you had some blackouts... blackouts are normal and happen... I remember having many blackouts and they sure are eerie, not knowing what happened.
I would also start exercising some.. either running/jogging, biking... it gives you something to do, makes you think about other things and gives you energy and really makes you feel good!!
Please try to believe this will stop. You will feel like yourself again. We are all different and react to things in different ways. Some of us when we get bent out of shape by a drug take a while to get back to our normal shape. I don't know if you have been using other drugs before this or if you were also drinking. All of that has an effect on how you are going to feel.
There is nothing wrong with going to see a therapist in the short term. Sometime just talking with someone helps to calm down and talk out some of the fears and anxiety. To find a therapist you can ask friends or call the local mental health clinic. In the meantime try to do very normal things. Create a schedule, a structure for yourself. It also helps to keep a journal. When I freaked with drugs I would find my most normal, boring friend and just sit near them as they did some normal boring work.
The other thing that is supposed to help is to listen to MOZART. Really, it is the predictability of the rhythm, harmony and structure that is supposed to do something bio-chemically to the brain. Worth a try.
Keep posting. Keep reading the posts. If you really are having a frightening time it is also ok to walk into an emergency room and explain what is happening. I am sure they have heard it all. Do whatever is necessary to feel better. This has happened to many many people and they get back to normal again and STOP USING E.!!!
Depression and anxiety are common side effects of ecstasy use. Just remember that this is all in your head and is simply due to a chemical imbalance. You will be fine in a week once you start to get back on track. Everyone who experiments with drugs go through these feelings once in a while, although each person handles them differently. Don't beat yourself up over it. What you did isn't wrong, however you may want to consider refraining from ecstasy from now on.
I had the seame feelings as you even i had the feeling of having aids